The Index Theorem for Toeplitz Operators as a Corollary of Bott Periodicity

Paul F. Baum, Erik Van Erp

Research output: Contribution to journalArticlepeer-review

Abstract

This is an expository paper about the index of Toeplitz operators, and in particular Boutet de Monvel's theorem [5]. We prove Boutet de Monvel's theorem as a corollary of Bott periodicity, and independently of the Atiyah-Singer index theorem.

Original languageEnglish (US)
Pages (from-to)547-569
Number of pages23
JournalQuarterly Journal of Mathematics
Volume72
Issue number1-2
DOIs
StatePublished - Jun 1 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this